MAUDE Adverse Event Report: LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 15X19 H5 US; PROSTHESIS, INTERVERTEBRAL DISC

LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 15X19 H5 US; PROSTHESIS, INTERVERTEBRAL DISC
Catalog Number MB3595
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.Corrections in h3.Additional information in h6: investigation type, findings, and conclusions.A review of the dhr was conducted and found no indications of manufacturing issues.A visual inspection revealed that the inferior plate (mb121k lot 5713699) and the polyethylene insert have disassembled from the peek cartridge.The superior plate (mb080k lot 5695919) was still assembled to the cartridge.The item could be fully disassembled and reassembled using si-mobc-0001 with no difficulty.A functional inspection was performed with a mobi-c inserter (mb9001r) and found the implant was able to be inserted into the disc space of a spine model and the inserter released as expected.This event likely cannot be attributed to manufacturing or design related issues.The complaint is confirmed for mobi-c implant 15 x 19 h5 (pn mb3595) for the failure of disassembly.The failure of disassembly could possibly be attributed to unintentional error during threading when the prosthesis was loaded into the implant holder.This device is used for treatment.
 
Event or Problem Description
It was reported that a mobi-c implant disassembled during implantation.The surgery was completed using a new implant, and there was no patient harm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.

Brand Name
MOBI-C IMPLANT "M" STANDARD 15X19 H5 US
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key23381380
Report Number3004788213-2025-00060
Device Sequence Number15714919
Product Code MJO
UDI-Device Identifier03662663000185
UDI-Public(01)03662663000185(17)290601(10)5732421
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMB3595
Device Lot Number5732421
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic